MathSciNet Relay Station
MathSciNet bibliographic data
MR2284291 13N05 (13F25 13P10)
Hefez, A.; Hernandes, M. E. Standard bases for local rings of branches and their modules of differentials. J. Symbolic Comput. 42 (2007), no. 1-2, 178–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement